Conal orders on homogeneous spaces.
Inventiones mathematicae, Tome 104 (1991) no. 1, pp. 467-496
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
partial order, foliations by hypersurfaces, cone field, conal order, globally orderable, locally order convex, ordered homogeneous spaces
@article{IM_1991__104_1_143892,
author = {K.-H. Neeb},
title = {Conal orders on homogeneous spaces.},
journal = {Inventiones mathematicae},
pages = {467--496},
year = {1991},
volume = {104},
number = {1},
zbl = {0762.22022},
url = {http://geodesic.mathdoc.fr/item/IM_1991__104_1_143892/}
}
K.-H. Neeb. Conal orders on homogeneous spaces.. Inventiones mathematicae, Tome 104 (1991) no. 1, pp. 467-496. http://geodesic.mathdoc.fr/item/IM_1991__104_1_143892/